# SDR DALA2024051405178

- Difficulty date: May 10, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 328 Rbl10-58
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0336499) STA328 FLOOR BEAM HAS CORROSION IN SEVERAL AREAS FROM RBL10-RBL58 WL208. C/W ER/A 617772-14 REV ORIGINAL.
